Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 8:07 PM CDT for 9 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 53 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 8:07 PM CDT (01:07 UTC)
- Expired
- Apr 10, 2013, 9:00 PM CDT
- In force
- 53 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Montgomery County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 94 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 8:10 PM CDT | TSTM WND DMG | 7 Wnw Alton, IL | 2 FOOT DIAMETER TREES DOWN WEST OF ALTON. |
| Apr 10, 8:12 PM CDT | TSTM WND DMG | Wood River, IL | NUMEROUS LARGE TREE LIMBS DOWN. POWER POLE SNAPPED. |
| Apr 10, 8:13 PM CDT | TSTM WND GST 40 | Elsah, IL | |
| Apr 10, 8:15 PM CDT | TSTM WND DMG | Brighton, IL | SIX FOOT TALL SPRUCE TREE UPROOTED AND A FEW SHINGLES BLOWN OFF NEARBY HOUSE. |
| Apr 10, 8:16 PM CDT | TSTM WND GST 63 | Godfrey, IL | |
| Apr 10, 8:22 PM CDT | TSTM WND DMG | Godfrey, IL | TREE DOWN 12 INCHES IN DIAMETER AT BETHANY LANE EAST OF HUMBERT ROAD. |
| Apr 10, 8:22 PM CDT | TSTM WND GST 75 | Granite City, IL | AT ROUTE 203 IN GRANITE CITY |
| Apr 10, 8:23 PM CDT | TSTM WND GST 50 | Bethalto, IL | 50 PLUS MPH GUST ESTIMATED. |
| Apr 10, 8:28 PM CDT | TSTM WND DMG | 1 S Royal Lakes, IL | 2-FOOT DIAMETER TREES DOWN ABOUT 1.5 MILES SOUTH OF HWY 16 ALONG HWY 159. |
| Apr 10, 8:29 PM CDT | TSTM WND GST 50 | Alton, IL | |
| Apr 10, 8:29 PM CDT | TSTM WND GST 60 | Edwardsville, IL | |
| Apr 10, 8:33 PM CDT | TSTM WND GST 55 | Granite City, IL | |
| Apr 10, 8:40 PM CDT | TSTM WND DMG | Benld, IL | 10X10 ANCHORED METAL SHED BLOWN APPROX 300 FT. TIME ESTIMATED FROM RADAR. |
| Apr 10, 8:41 PM CDT | TSTM WND DMG | Godfrey, IL | TREE DOWN 12 INCHES IN DIAMETER AT BETHANY LANE EAST OF HUMBERT ROAD. |
| Apr 10, 8:43 PM CDT | TSTM WND DMG | Godfrey, IL | 12 TO 14 INCH DIAMETER TREE DOWN ON KING OAKS DRIVE. TREE IS 10-15 FEET TALL. |
| Apr 10, 8:45 PM CDT | TSTM WND DMG | Litchfield, IL | POWER LINES DOWN DUE TO TREE FALLING ONTO POWER POLE. |
| Apr 10, 8:45 PM CDT | TSTM WND GST 62 | 1 Sw Litchfield, IL | |
| Apr 10, 8:55 PM CDT | TSTM WND DMG | 4 S Raymond, IL | ROOF OFF BUILDING POSSIBLY A HOUSE OFF ROUTE 127 ON WITT AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:46 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 10, 6:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
887
WUUS53 KLSX 110107
SVRLSX
ILC005-027-051-083-117-119-133-135-163-MOC183-189-510-110200-
/O.NEW.KLSX.SV.W.0029.130411T0107Z-130411T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
WESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
SOUTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
EASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 900 PM CDT
* AT 804 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTHWEST OF JERSEYVILLE TO WEST ALTON
TO SPANISH LAKE TO ST. LOUIS TO FOUNTAIN...AND MOVING NORTHEAST AT
65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
EAST ST. LOUIS...ALTON...WASHINGTON PARK...GODFREY...CENTREVILLE...
WOOD RIVER...PONTOON BEACH...MILLSTADT...BETHALTO...CASEYVILLE...
COLLINSVILLE...FAIRVIEW HEIGHTS...GLEN CARBON...EDWARDSVILLE...
MARYVILLE...BELLEVILLE...SWANSEA...TROY...FREEBURG AND O'FALLON.
THIS WARNING INCLUDES BEAVER DAM STATE PARK...CONFLUENCE STATE
PARK...HORSESHOE LAKE STATE PARK...LAKE LOU YAEGER AND SCOTT JOPLIN
HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3898 8921 3857 8929 3826 9035 3860 9027
3876 9026 3907 9042 3939 8953 3936 8952
3936 8944 3925 8926 3914 8920
TIME...MOT...LOC 0108Z 245DEG 55KT 3910 9034 3892 9020
3880 9014 3864 9014 3840 9021
HAIL...<.75IN
WIND...70MPH
$$
CARNEY1 follow-up statement
906
WWUS53 KLSX 110135
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT WED APR 10 2013
ILC083-133-MOC183-189-510-110144-
/O.CAN.KLSX.SV.W.0029.000000T0000Z-130411T0200Z/
JERSEY IL-MONROE IL-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS CITY MO-
835 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY...EASTERN ST.
LOUIS...NORTHEASTERN ST. CHARLES...NORTHERN MONROE AND SOUTHEASTERN
JERSEY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3889 8922 3857 8929 3834 9006 3852 9026
3863 9018 3873 9021 3880 9012 3885 9011
3892 9027 3900 9027 3900 9015 3917 9014
3939 8953 3936 8952 3936 8943 3925 8926
3913 8920
TIME...MOT...LOC 0134Z 245DEG 55KT 3927 8987 3910 8978
3895 8976 3878 8983 3849 8998
$$
ILC005-027-051-117-119-135-163-110200-
/O.CON.KLSX.SV.W.0029.000000T0000Z-130411T0200Z/
MACOUPIN IL-MADISON IL-MONTGOMERY IL-FAYETTE IL-ST. CLAIR IL-BOND IL-
CLINTON IL-
835 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
BOND...ST. CLAIR...WESTERN FAYETTE...MONTGOMERY...MADISON AND
SOUTHERN MACOUPIN COUNTIES UNTIL 900 PM CDT...
AT 832 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM CARLINVILLE TO BENLD TO LIVINGSTON TO TROY TO
BELLEVILLE...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. LARGE TREES WERE REPORTED DOWN
AT ROYAL LAKES ILLINOIS IN MACOUPIN COUNTY.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
O'FALLON...FREEBURG...SHILOH...SCOTT AFB...LEBANON...LITCHFIELD...
MASCOUTAH...HIGHLAND...NEW BADEN...HILLSBORO...BREESE...GREENVILLE...
CARLYLE...MOUNT OLIVE...ALHAMBRA...MARINE...ST. JACOB...SORENTO...NEW
MEMPHIS AND RAYMOND.
THIS WARNING INCLUDES BEAVER DAM STATE PARK...HORSESHOE LAKE STATE
PARK AND LAKE LOU YAEGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3889 8922 3857 8929 3834 9006 3852 9026
3863 9018 3873 9021 3880 9012 3885 9011
3892 9027 3900 9027 3900 9015 3917 9014
3939 8953 3936 8952 3936 8943 3925 8926
3913 8920
TIME...MOT...LOC 0134Z 245DEG 55KT 3927 8987 3910 8978
3895 8976 3878 8983 3849 8998
HAIL...<.75IN
WIND...70MPH
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:46 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 10, 6:46 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 646 PM CDT WED APR 10 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 405 PM CDT WED APR 10 2013 EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO. OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK. BYRD .LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY) ISSUED AT 405 PM CDT WED APR 10 2013 EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS THURSDAY NIGHT WILL BE IN THE 30S. SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR SOUTH. SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW 70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD. EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH LOWS EACH NIGHT IN THE 40S/50S. BYRD && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 640 PM CDT WED APR 10 2013 A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING. SPECIFICS FOR KSTL... A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST. GOSSELIN && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT WED APR 10 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. BYRD
In the hours before
Local storm report, Apr 10, 7:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND GST O'FALLON 38.78N 90.71W
04/10/2013 E40 MPH ST. CHARLES MO AMATEUR RADIO
40 MPH WIND GUST AT HIGHWAY K AND FEISE ROAD.
&&
FUCHSLocal storm report, Apr 10, 7:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST O'FALLON 38.78N 90.71W
04/10/2013 E50 MPH ST. CHARLES MO AMATEUR RADIO
WINDS INCREASING AT INTERSECTION OF SALT LICK ROAD HWY
79 AND I-70.
&&
FUCHSLocal storm report, Apr 10, 8:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TSTM WND DMG O'FALLON 38.78N 90.71W
04/10/2013 ST. CHARLES MO AMATEUR RADIO
POWER FLASH REPORTED AT INTERSECTION OF HIGHWAYS 79 AND
I-70.
&&
FUCHSLocal storm report, Apr 10, 8:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST ST. PETERS 38.78N 90.61W
04/10/2013 E60 MPH ST. CHARLES MO AMATEUR RADIO
AT MID RIVERS MALL DRIVE AND THE NORTH SERVICE ROAD AT
I-70... WINDS BETWEEN 50 AND 60 MPH.
&&
FUCHSLocal storm report, Apr 10, 8:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
04/10/2013 ST. CHARLES MO AMATEUR RADIO
BETWEEN MID RIVERS MALL DRIVE AND HIGHWAY 79... POWER
FLASHES OBSERVED.
&&
FUCHSLocal storm report, Apr 10, 8:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG VILLA RIDGE 38.47N 90.88W
04/10/2013 FRANKLIN MO TRAINED SPOTTER
MULTIPLE LARGE TREES BLOCKING COLEMAN ROAD. TIME
ESTIMATED FROM RADAR.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:25 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 50 min |
| Apr 10, 7:52 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 23 min |
| Apr 10, 8:04 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 41 min |
| Apr 10, 8:04 PM CDT | Tornado Warning | LSX | Madison | 26 min |
| Apr 10, 8:08 PM CDT | Tornado Warning | LSX | Madison, Saint Clair | 37 min |
| Apr 10, 8:11 PM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 6 hr |
| Apr 10, 8:51 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 24 min |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 95 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 49 hr |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 96 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Calhoun | 97 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Jersey | 96 days |
| Apr 10, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Charles, Saint Francois, Saint Louis and 1 more | 49 min |
| Apr 10, 7:13 PM CDT | Areal Flood Advisory | LSX | Audrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more | 6 hr |
| Apr 10, 7:17 PM CDT | Tornado Warning | LSX | Franklin | 28 min |
| Apr 10, 7:21 PM CDT | Tornado Warning | LSX | Franklin | 24 min |
| Apr 10, 7:32 PM CDT | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis | 28 min |
| Apr 10, 8:14 PM CDT | River Flood Warning | LSX | Reynolds | 69 hr |
| Apr 10, 9:24 PM CDT | River Flood Warning | LSX | Marion | 48 hr |
| Apr 11, 4:22 AM CDT | River Flood Warning | LSX | Lewis | 40 hr |
| Apr 11, 4:22 AM CDT | River Flood Warning | LSX | Marion | 47 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Lincoln | 52 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Monroe | 54 hr |
| Apr 11, 6:44 AM CDT | River Flood Warning | LSX | Cole | 39 hr |
| Apr 11, 8:27 AM CDT | River Flood Warning | LSX | Lewis | 65 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.